skin-hair-icon

Hair thinning

Hi I Hv a hair thinning problem n its receding from d front n little scantiness is also there.pls suggest something
views-icons 173 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Hair thinning

doctor profile image
Answered
Hello, Thank you for posting on Practo. I appreciate your concern regarding hair fall. Hair fall is usually ascribed to multiple factors like diet and nutrition, hormones, stress, cosmetic products etc. From your description, it seems you might be having Male pattern hair loss or Androgenetic alopecia, which is due to male hormone, testosterone. If i were your dermatologist/trichologist, i would like to take through history including family history, history of recent major trauma/illness/stress/medications etc, and recommend some basic investigations like CBC,blood sugar, Thyroid function test. I would suggest you a course of oral tablets containing biotin and other essential vitamins and minerals for minimum 3-6 months. Also, would put you on solution containing 10% minoxidil once a day and a hair serum containing peptides for hair growth at night.(Q sera etc). Finateride (Fenalo) can be used in selected patients after thorough counselling and checking your liver function. Finasteride, inhibits metabolism of testosterone at hair root level. It sometime leads to embarrassing side effects like impotency, decrease in semen volume but which are totally reversible on stopping the drug.I would advise you use of gentle shampoo and conditioner on regular basis and use of coconut oil twice a week. Avoid combing in wet hair and let them dry by wrapping in towel. Avoid blow dryers and hair-color/dyes. Take plenty of fresh fruits and vegetables in your diet and try to de-stress your routine life. Hope your queries are resolved and wish you best of health. Thank you Dr Hardik Pitroda
Next Steps
I
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO